VOL. 17 · NO. 2 | Spring 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 17 (2), (Spring 2005) DOI: 10.35834/2005/1702000
No abstract available
Articles
Terry Goodman
Missouri J. Math. Sci. 17 (2), 70, (Spring 2005) DOI: 10.35834/2005/1702070
No abstract available
Hang Chen
Missouri J. Math. Sci. 17 (2), 71-75, (Spring 2005) DOI: 10.35834/2005/1702071
KEYWORDS: 11B99
No abstract available
R. Khalil, A. Saleh
Missouri J. Math. Sci. 17 (2), 76-87, (Spring 2005) DOI: 10.35834/2005/1702076
KEYWORDS: 46B20, 46B99
Rasul A. Khan
Missouri J. Math. Sci. 17 (2), 88-99, (Spring 2005) DOI: 10.35834/2005/1702088
KEYWORDS: 40A25, 65B10, 40A99
No abstract available
Rohan J. Dalpatadu, Elizabeth E. Freeman
Missouri J. Math. Sci. 17 (2), 100-105, (Spring 2005) DOI: 10.35834/2005/1702100
KEYWORDS: 65D30
Robert T. Harger, Neil P. Sigmon
Missouri J. Math. Sci. 17 (2), 106-117, (Spring 2005) DOI: 10.35834/2005/1702106
KEYWORDS: 00-01, 97-04
No abstract available
Alan Safer, Angelo Segalia, Saleem Watson
Missouri J. Math. Sci. 17 (2), 118-121, (Spring 2005) DOI: 10.35834/2005/1702118
KEYWORDS: 11D41, 13F20
No abstract available
Richard D. Hill, Muriel J. Skoug, Steven R. Waters, Joseph R. Siler
Missouri J. Math. Sci. 17 (2), 122-129, (Spring 2005) DOI: 10.35834/2005/1702122
KEYWORDS: 15A48, 15A57
News
Missouri J. Math. Sci. 17 (2), 130-132, (Spring 2005) DOI: 10.35834/2005/1702130
No abstract available
Back to Top